# SDR SWAA2022041986121

- Difficulty date: March 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING STUD HANDLE DOOR AT FWD CARGO COMPARTMENT 2022-148012 / [01] INSTALLED NEW STUD HANDLE DOOR AT FWD CARGO COMPARTMENT IAW: CMM (HARTWELL CORPORATION) 52-36-15 STEP 4.B PAGE 702;[02] INSTALLED NEW STUD HANDLE DOOR AT FWD CARGO COMPARTMENT IAW: CMM (HARTWELL CORPORATION) 52-36-15 STEP 4.B PAGE 702
